# SDR ASOA201101093

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 15,988 hours, 14,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A CANNOT OPEN PASSENGER DOOR.  CLEANED AND LUBED AIRSTAIR DOOR LINKAGE. OPS CKD GOOD IAW AMM 52-11-00.
